MathSciNet Relay Station
MathSciNet bibliographic data
MR72873 (17,344c) 20.0X
Hall, P. Finiteness conditions for soluble groups. Proc. London Math. Soc. (3) 4 (1954), 419–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement